MathSciNet Relay Station
MathSciNet bibliographic data
MR112163 57.00 (14.00)
Serre, Jean-Pierre Analogues kählériens de certaines conjectures de Weil. (French) Ann. of Math. (2) 71 1960 392–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement